# SDR CALA2025071706648

- Difficulty date: June 25, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR PLATE SUPPORT (FR.69-70) CORRODED.  REMOVED AND REPLACED LT SHEAR PLATE SUPPORT FR69-70 IAW SRM 51-42-11.
